| Catalog Number |
07K78-25 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complete information for section a1: patient information = sid (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer reported false positive architect total b-hcg result on a female patient.Results were reported to the medical provider.The following results were provided: (= 5.00 miu/ml is negative, >5.00 to <25.00 miu/ml is grayzone, = 25.00 miu/ml is positive): on (b)(6) 2025; sid (b)(6), initial result = 730.1 miu/ml(positive), repeat result = < 1.2 miu/ml.(negative) there was no reported impact to patient management.
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data architect total b-hcg reagent, lot 73561ud00.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the architect total b-hcg assay did not identify an increase in complaint activity related to the complaint issue.Historical performance of the architect total b-hcg reagents in the field was reviewed using data gathered via abbottlink from customers worldwide.Review shows that the median patient result for the lot is within established limits and comparable with other lots in the field, confirming no systemic issue for the lot.Therefore, no unusual reagent lot performance was identified.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect total b-hcg reagent, lot 73561ud00.
Event or Problem Description
The customer reported false positive architect total b-hcg result on a female patient.Results were reported to the medical provider.The following results were provided: (= 5.00 miu/ml is negative, >5.00 to <25.00 miu/ml is grayzone, = 25.00 miu/ml is positive): (b)(6) 2025; sid (b)(6), initial result = 730.1 miu/ml(positive), repeat result = < 1.2 miu/ml.(negative).There was no reported impact to patient management.